# SDR SWAA2013012411793

- Difficulty date: January 15, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6545772
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND HOLE LOCATED ON STRINGER SPLICE AT LEVEL OF STR 2L BS 887+15".  REPLACED STRINGER SPLICE AND FASTENERS LOC AT LEVEL STR 2L, BS 907 IAW B737-300 SRM 51-10-02 ITEM 8 AND SRM 51-40-02 AND DRAWING 65-45772.
